# SDR DHL2002803519

- Difficulty date: September 25, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY,  FRAME JOINT CLIP ATTACHED TO FUSELAGE CRACKED 2 INCH,  STA 640.000 L-26 AND L-27R.  REMOVED FASTENERS PER SRM 51-1-20D PG 21.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 1B.  FABRICATED REINFORCING ANGLE (2024T3AL0.050) PER SRM 53-2-0 FIG 1B.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED ANGLE PER SRM 53-2-0 FIG 1B AND 51-1-20D PG 9.
